MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba SENSIGHT; Stimulator, Electrical, Implanted, For Essential Tremor

Medtronic Puerto Rico Villalba SENSIGHT; Stimulator, Electrical, Implanted, For Essential Tremor
Model Number B3301542M
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction

Brand Name
SENSIGHT
Common Device Name
Stimulator, Electrical, Implanted, For Essential Tremor
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50892673
Report Number2649622-2026-28378
Device Sequence Number5829258
Product Code PJS
UDI-Device Identifier00763000426446
UDI-Public(01)00763000426446(17)280713
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3301542M
Device Catalogue NumberB3301542M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured07/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight120 LB